# SDR ASAA2016071617390

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,783 hours, 9,797 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLUCTUATIONS UP TO 800 LBS BETWEEN MAIN TANK 1 & 2 WERE OBSERVED AFTER THE CENTER TANK FUEL WAS EXHAUSTED.  TOTALIZER ALSO FLUCTUATED IN CONJUNCTION WITH THE MAIN TANK FLUCTUATIONS. YOKE DID NOT DEFLECT, INDICATING NO IMBALANCE. FLUCTUATIONS WERE QUICK CYCLING IN APPROXIMATELY ONE MINUTE THEN SETTLING DOWN FOR A FEW MINUTES. FUEL TEMP -14C AT FL 380, FUEL QUANTITY 14,500 LBS.  ACFT GROUNDED.  PERFORMED FQIS BITE CHECK AND GROUND TEST IAW FIM 28-41 TASK 814.  NO FAULTS FOUND OR LOGGED ON FQIS AND ITS HISTORY. PERFORMED A WING FUEL SUMP FROM BOTH WINGS TO CHECK FOR WATER.  NO WATER FOUND.  PERFORMED CROSSFEED VALVE OPS CHECK, OPS CHECKED GOOD. COULD NOT DUPLICATE.
